# SDR LS1R088292

- Difficulty date: December 21, 2001
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Rccb
- Part number: A700ZG
- Part serial: WE4660L
- Condition: Failed
- Location: Electrical
- Part time: 227 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REVERSE CURRENT FAILED TO CLOSE.
